About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 742643, 11 pages
http://dx.doi.org/10.1155/2013/742643
Research Article

Classification of Exact Solutions for Generalized Form of Equation

Department of Mathematics, Faculty of Science, Firat University, 23119 Elazig, Turkey

Received 24 May 2013; Revised 1 August 2013; Accepted 18 August 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Hasan Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasan Bulut, “Classification of Exact Solutions for Generalized Form of Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 742643, 11 pages, 2013. doi:10.1155/2013/742643